# SDR SIMA20120309001

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 30,271 hours, 28,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2873 THE CREW REPORTED THE MAIN DOOR WAS VERY DIFFICULT TO OPEN, HAD TO OPEN FROM OUTSIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED & LUBED MAIN DOOR.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 52-10-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
